Results 1 to 8 of 8
  1. #1

    Feeling jittery when next dose is due??

    I've been on Citalopram for just over 8 weeks now ( 1st 6 weeks on 10mg + 2 weeks on 20mg). I take my tablet 1st thing in the morning and find that I often feel jittery when I first wake up and sometimes get the runs. Once I've taken my tablet and am up and about I'm usually fine for the rest of the day. My GP says its possibly just the thought of having to face the day. She may have a point but I wondered if the benefits of the drug can start to wear off when the next dose becomes due? My GP didn't seem to know. Has anyone else experienced this?

    Thanks

  2. #2
    Join Date
    Jan 2008
    Posts
    33

    Re: Feeling jittery when next dose is due??

    I was on 10 ml for four weeks then moved up to 20mg and have been for the last 2.5 weeks. My anxiety still seems worse especially in the morning. I am hoping this will wear off because It effects me most of the day but in the evenings i am much more calm. I would be interested to know what others think as well

  3. #3
    Join Date
    Aug 2006
    Location
    , , United Kingdom.
    Posts
    2,419

    Re: Feeling jittery when next dose is due??

    Hiya,

    Well, I've been off Citalopram since April 2006 - was on it for 6mnths prprior to that at 3x20mg per day.

    I still feel a little jittery and nauseus in the mornings - some more than most, and I accpet it as just part of me now. I'm sure it is anticipatory.

    I don't think the effets wear off before the next dose as it s an accumulative medication - so my GP said! I take it this means it has to build up in your system gradually and stays ther until you come off it.

    Hope this was helpful

    __________________
    ...Nothing takes the past away like the future...

  4. #4
    Join Date
    Jan 2008
    Posts
    33

    Re: Feeling jittery when next dose is due??

    thats helpful to know. still very anxious into my fourth week of 20 mg so hoping it will die down soon

  5. #5
    Join Date
    Aug 2007
    Posts
    114

    Re: Feeling jittery when next dose is due??

    Citalopram has a half life of a couple of days (this is how long half the dose takes to disappear from your body). I think this is anxiety you are describing.
    __________________
    Eat a live frog before breakfast and nothing worse will happen to you all day .
    They say memory is the second thing to go. I can't remember the first thing .

  6. #6
    Join Date
    Feb 2008
    Posts
    66

    Re: Feeling jittery when next dose is due??

    Feeling bad in the morning is a classic anxiety and depression symptom (so I have been told). I have been exactly the same. I had a session of hypnotherapy last week and have been doing self hypnosis at home and when I go to bed I tell myself that I am going to feel good in the morning. So far so good and it seems to be working and I feel much much better in the morning now.

  7. #7
    Join Date
    Aug 2005
    Location
    , , United Kingdom.
    Posts
    1,375

    Re: Feeling jittery when next dose is due??

    Hi mumof2

    I have been back on these tablets for 7 weeks now. 10mg for 6 weeks and 20mg for 6 days.

    I always feels anxious when i get up and this continues to last through the day, evening time i start to feel better.

    Im hoping this is just side effects of going up a dose.

    love mandie x

  8. #8
    Join Date
    Jan 2008
    Posts
    33

    Re: Feeling jittery when next dose is due??

    I get the same thing. I was on 10mg for 6 weeks and now been on 20mg for four weeks. I spend the whole day feeling really anxious and then come the evening feel ok. Really confused by this?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Felling jittery and using alcohol
    By DeniseB in forum Panic / Panic Attacks
    Replies: 5
    Last Post: 19-03-08, 01:07
  2. Really bad day, tearful and jittery
    By sandie in forum Panic / Panic Attacks
    Replies: 15
    Last Post: 09-12-06, 11:54
  3. what dose is any one on
    By mili in forum Medication
    Replies: 5
    Last Post: 07-09-06, 22:17
  4. jittery breathing
    By april tones in forum Panic / Panic Attacks
    Replies: 4
    Last Post: 14-04-06, 00:45
  5. Feeling jittery.
    By kt in forum Symptoms
    Replies: 3
    Last Post: 13-09-05, 21:50

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •